MathSciNet Relay Station
MathSciNet bibliographic data
MR1669396 34G25 (34A60 47J05 47N20)
Bothe, Dieter Multivalued perturbations of $m$-accretive differential inclusions. Israel J. Math. 108 (1998), 109–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement